# SDR FDEA201605171649

- Difficulty date: May 17, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 80,345 hours, 17,786 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND RT WING LE CRACK, APPROX 3.5" AT INBD SIDE OF NR 6 SLAT.  REPAIRED IAW EA 1-5730-T0325373 PART 1 & 2.
